# SDR NACA2025040500004

- Difficulty date: April 5, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS FOUND AT LH WIN O/B FORE FLAP NOSE LOWER SKIN , WBL 412.11.  MADE REPAIR PARTS.   INSTALL REPAIR PARTS AT LH WIN O/B FORE FLAP NOSE LOWER SKIN PER: 737-300 SRM 57-53-01 REPAIR 1. (R136)"
